Almost H-factors in dense graphs

Noga Alon, Raphael Yuster

Research output: Contribution to journalArticle

35 Scopus citations


The following asymptotic result is proved. For every fixed graph H with h vertices, any graph G with n vertices and with minimum degree {Mathematical expression} contains (1-o(1))n/h vertex disjoint copies of H.

Original languageEnglish (US)
Pages (from-to)95-102
Number of pages8
JournalGraphs and Combinatorics
Issue number2
StatePublished - Jun 1 1992
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Almost H-factors in dense graphs'. Together they form a unique fingerprint.

  • Cite this